# SDR YENA2025092300960

- Difficulty date: September 20, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N621JB
- Make and model: Airbus A320-232
- Aircraft serial: 02491
- Aircraft time: 75,160 hours, 27,064 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON LOWER INB HOLE OF FR 68 LH DOOR STOP FITTING Ñ1. CRACK DIRECTION 5 AND 11 OCLOCK. CRACK D= 0.160 INCH; (RESOLVED ON W/O: 1404606 TASKCARD: NR-00036) PERFORMED PERMANENT REPAIR ON FR68 LH AT LOWER INBOARD HOLE OF DOOR STOP FITTING #1 IAW SRM 53-41-12-300-008 FIG 002 (SHEET 1/2) FIGURE 003 (SHEET 1) AND IAW SRM 53-41-12-300-010 STEP 2.A.  REPAIR IS CATEGORY B INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT 24500 FC, SUBSEQUENT INSPECTION AT INTERVALS 10700 FC (FH NOT RELEVANT) INSPECTION METHOD HFEC (REFER TO NTM 51-10-08) AND ROTOTEST (REFER TO NTM 51-10-01) IAW SRM 53-41-12-205-009 TABLE ALL WORK ACCOMPLISHED ON WO 2025195/1 NR542180 FUR-A320-53-02619.
